# SDR TWAA9804203

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C MAINTENANCE, FOUND CORROSION AT STRINGER 34L, FS 1275 IN AFT CARGO COMPARTMENT.  REPAIRED STRINGER 34L PER SRM 53-30-03.  (M)
